A note on Bazilevič functions

Yong Chan Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We provide a few sufficient conditions for a normalized analytic function in the unit disk to be a Bazilevič function of prescribed type.

Original languageEnglish
Pages (from-to)1489-1495
Number of pages7
JournalTaiwanese Journal of Mathematics
Volume13
Issue number5
DOIs
Publication statusPublished - 2009 Oct

Keywords

  • Bazilevič function
  • Convex function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on Bazilevič functions'. Together they form a unique fingerprint.

Cite this